Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 908798, 18 pages
http://dx.doi.org/10.1155/2014/908798
Research Article

On Iterated Entire Functions with ()th Order

1Department of Mathematics, University of Kalyani, Kalyani, Nadia, West Bengal 741235, India
2Rajbari, Rabindrapalli, R. N. Tagore Road, P.O. Krishnagar, Nadia,West Bengal 741101, India
3Taraknagar Jamuna Sundari High School, Vill+P.O. Taraknagar, P.S. Hanskhali, Nadia, West Bengal 741502, India

Received 1 May 2014; Accepted 15 June 2014; Published 17 August 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Sanjib Kumar Datta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove some results relating to the comparative growth properties of iterated entire functions using (p, q)th order ((p, q)th lower order).